A Representation of the Equations of Motion on the Phase Constraint Surface of an Optimal Control Problem in the Form of Singular Characteristics
Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1490-1497 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_2002_38_11_a5,
     author = {A. A. Melikyan},
     title = {A {Representation} of the {Equations} of {Motion} on the {Phase} {Constraint} {Surface} of an {Optimal} {Control} {Problem} in the {Form} of {Singular} {Characteristics}},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1490--1497},
     year = {2002},
     volume = {38},
     number = {11},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_2002_38_11_a5/}
}
TY  - JOUR
AU  - A. A. Melikyan
TI  - A Representation of the Equations of Motion on the Phase Constraint Surface of an Optimal Control Problem in the Form of Singular Characteristics
JO  - Differencialʹnye uravneniâ
PY  - 2002
SP  - 1490
EP  - 1497
VL  - 38
IS  - 11
UR  - http://geodesic.mathdoc.fr/item/DE_2002_38_11_a5/
LA  - ru
ID  - DE_2002_38_11_a5
ER  - 
%0 Journal Article
%A A. A. Melikyan
%T A Representation of the Equations of Motion on the Phase Constraint Surface of an Optimal Control Problem in the Form of Singular Characteristics
%J Differencialʹnye uravneniâ
%D 2002
%P 1490-1497
%V 38
%N 11
%U http://geodesic.mathdoc.fr/item/DE_2002_38_11_a5/
%G ru
%F DE_2002_38_11_a5
A. A. Melikyan. A Representation of the Equations of Motion on the Phase Constraint Surface of an Optimal Control Problem in the Form of Singular Characteristics. Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1490-1497. http://geodesic.mathdoc.fr/item/DE_2002_38_11_a5/